# SDR 95ZZZX5632

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8409S
- Make and model: Cessna 182H
- Aircraft serial: 18256509
- System (JASC): 7110 · Engine Cowling System
- Part: Flap
- Part number: 0752609201
- Condition: Departed
- Location: Lower Rt Cowl
- Part time: 1,425 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT COWL FLAP DEPARTED AIRCRAFT IN-FLIGHT.  SUSPECT CORROSION BETWEEN HINGE AND STEEL PIN.  SUBMITTER RECOMMENDS IF ANY EXCESSIVE PLAY IS DETECTED IN HINGE AREA, REMOVE AND REPLACE HINGE, ESPECIALLY IF HINGE STILL LOOKS SERVICEABLE.  THIS CORROSION IS HIDDEN BY STEEL PIN.
